The Michigan Mathematical Journal

On local balance and $N$-balance in signed graphs.

Frank Harary

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 3, Issue 1 (1955), 37-41.

Dates
First available in Project Euclid: 10 September 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1031710532

Digital Object Identifier
doi:10.1307/mmj/1031710532

Mathematical Reviews number (MathSciNet)
MR0073170

Zentralblatt MATH identifier
0070.18502

Subjects
Primary: 56.0X

Citation

Harary, Frank. On local balance and $N$-balance in signed graphs. Michigan Math. J. 3 (1955), no. 1, 37--41. doi:10.1307/mmj/1031710532. https://projecteuclid.org/euclid.mmj/1031710532


Export citation